# SDR CALA20190821395

- Difficulty date: August 19, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 58,525 hours, 25,271 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 4415
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED AVIONICS VENT SKIN VALVE FAULT ALONG WITH BLOWER FAULT. TOMC UPDATE- PRECAUTIONARY REMOVE AND REPLACE 22HQ SKIN AIR OUTLET VLV. REF TSM TASK 21-26-00-810-84-A, TESTED AEVC ON MCDU, TESTED OK, LAST LEG REPORT, SKIN AIR OUTLET V 22HQ AND ISOL V 24HQ. REMOVED SKIN AIR OUTLET VALVE REF AMM 21-26-53. INSTALLED NEW SKIN AIR OUTLET VALVE REFERENCE AMM 21-26-53-400-001-A. ALSO PREFORMED OPS CHECK REFERENCE AMM 21-26-00-710-001-A. OPS CHECK GOOD. REPLACED DEFECTIVE PART.
